Alert archive / Connecticut / Flash Flood Warnings in 2023

Flash Flood Warning 20, NWS New York, NY

July 10, 2023Southeastern Connecticut Planning Region, Connecticut

NWS New York, NY issued this flash flood warning at Jul 10, 2023, 9:13 AM EDT for Southeastern Connecticut Planning Region, Connecticut. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2023, 9:13 AM EDT (13:13 UTC)
Expired
Jul 10, 2023, 12:15 PM EDT
In force
3 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

County Southeastern Connecticut Planning Region, CT

The radar

The Brookhaven radar (KOKX), 75 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 9:30 AM EDTFLASH FLOOD3 Nnw Niantic, CTSeveral roads are closed due to flooding including Main St at Pennsylvania, Blackpoint and Atlantic St.
Jul 10, 9:30 AM EDTFLASH FLOODEast Lyme, CTCorrects previous flash flood report from 3 NNW Niantic. Several roads are closed due to flooding including Main St at Pennsylvania, Blackpoint and Atlantic St.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 1.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2023-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 820 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2023-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
820 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

305 
WGUS51 KOKX 101313
FFWOKX
CTC011-101615-
/O.NEW.KOKX.FF.W.0020.230710T1313Z-230710T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
913 AM EDT Mon Jul 10 2023

The National Weather Service in Upton has issued a

* Flash Flood Warning for...
  South Central New London County in southern Connecticut...

* Until 1215 PM EDT.

* At 913 AM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 4 inches of rain have fallen. Additional rainfall amounts of 
  1 to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  New London, Waterford, East Lyme, Old Lyme and Niantic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4130 7231 4137 7224 4139 7223 4140 7221
      4140 7211 4129 7213 4129 7215 4129 7216
      4130 7216 4130 7217 4130 7218 4129 7218
      4127 7231

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

JE
1 follow-up statement
425 
WGUS71 KOKX 101551
FFSOKX

Flash Flood Statement
National Weather Service New York NY
1151 AM EDT Mon Jul 10 2023

CTC011-101615-
/O.CON.KOKX.FF.W.0020.000000T0000Z-230710T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New London CT-
1151 AM EDT Mon Jul 10 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT THIS 
AFTERNOON FOR SOUTH CENTRAL NEW LONDON COUNTY...

At 1151 AM EDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 3 and 5 inches of rain 
have fallen. Flash flooding is ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  New London, Waterford, East Lyme, Old Lyme and Niantic.

The heaviest rain has ended across the warned area, and flood waters 
will be receding. The flash flood warning will be allowed to expire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4130 7231 4137 7224 4139 7223 4140 7221
      4140 7211 4129 7213 4129 7215 4129 7216
      4130 7216 4130 7217 4130 7218 4129 7218
      4127 7231

FLASH FLOOD...RADAR INDICATED

$$

MET

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 6:22 AM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jul 10, 6:22 AM EDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service New York NY
622 AM EDT Mon Jul 10 2023

.SYNOPSIS...
A wave of low pressure slowly moves through the region today
and then moves northeast of the area tonight. Weak high
pressure gradually builds in from the south and west late
tonight. The center of high pressure moves across Tuesday night
into Wednesday then offshore for the end of the week. This will
give way to the next frontal system and wave of low pressure.

&&

.NEAR TERM /THROUGH TONIGHT/...
The flood watch remains in effect for Southern CT until 2PM.

A weak surface low positioned south of the area forced by an
approaching mid-level shortwave will continue to impact the area
through much of the day today. Convergent flow on the north
side of the low pressure combined with a tongue of marginal
instability is allowing for a very efficient utilization of a
highly saturated airmass with PWATs near 2". Scattered heavy
showers are continuing to move through mainly southern
Connecticut and the east end of Long Island.

This will likely continue into this morning with the greatest
chance for greater than 1" of additional rainfall for eastern
Southern Connecticut.

As the surface low slowly shifts northeast today, much of the
chance of rain shifts northward with it. The best chance for
additional rain showers will be for interior portions of
Southern Connecticut, but there is at least a chance of
additional pop-up showers and storms everywhere into the
afternoon. Highs will be in the low to middle 80s.

Any lingering rain comes to an end over night with the low
pressure departing the area to the north. Conditions are
expected to dry out and skies should become clearer as a surface
high pressure system approaches the area from the southwest.
Lows will be warm, generally in the upper 60s to low 70s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
Surface high pressure continues to build into the region
Tuesday and through the day on Wednesday with generally quiet
and dry conditions expected. High temperatures will see a
warming trend with highs on Tuesday in the middle to upper 80s
and highs on Wednesday a bit warmer with temperatures rising
into the upper 80s and low 90s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
No significant changes to the long term.

The next wave of low pressure along with a cold front will
approach Thursday and continue into the weekend. Chances for
showers and thunderstorms return to the forecast.

Temperatures will remain at or slightly above through the long
term. The warmest two days in the long term will be Wednesday
and Thursday with forecast highs in the upper 80s to lower 90s.
Heat index values remain below heat advisory criteria.

&&

.AVIATION /10Z MONDAY THROUGH FRIDAY/...
A slow-moving frontal system will continue to move through the
terminals on Monday.

Widespread MVFR and lower conditions across most terminals
overnight, with some locations falling to LIFR. Rain showers are
again developing near the western terminals and these should
increase in coverage through 12Z from west to east Some places
like KGON may not see the rain come to an end until after 10z.
Have left thunder out given the low chance, except for KISP. Another
chance of showers and thunderstorms will be possible Monday
afternoon, but left out of the TAFs for now, with low confidence
of timing and placement for any precipitation.

The low cigs will hang around the area terminals into Monday
morning. There are some timing issues with improvement to MVFR
and eventually VFR, but right now thinking that improvement
starts to occur between 14z and 16z.

Winds will generally be light and variable overnight. As the
front moves through the area, winds will become North/northwest
around 10kt. Can not rule out a few gusts into the teens or
lower 20s Monday afternoon.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Amendments likely for changing flight categories.

Some occasional wind gusts to near 20kt Monday afternoon.

Low end chance of showers/tstms Monday afternoon.

OUTLOOK FOR 03Z TUESDAY THROUGH FRIDAY...

Monday night: Mainly VFR.

Tuesday and Wednesday: Mainly VFR.

Thursday and Friday. MVFR or lower possible with a chance of
showers and thunderstorms, mainly afternoon into night.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
The short term forecast period through Monday will remain below
SCA thresholds for all forecast waters with a relatively weak
pressure gradient in place.

Much of the long term period will remain below SCA conditions on all
waters. For Thursday late afternoon into early Friday morning, winds
and seas increase with marginal SCA conditions across the ocean.

&&

.HYDROLOGY...
Total additional rainfall for the region is upwards of 1-2
inches for eastern Long Island and parts of Southern
Connecticut, mainly through early this afternoon. Localized
areas may see upwards of 3 inches.

Ramapo River at Mahwah is in minor flood stage and is expected
to crest just short of moderate flooding this afternoon into
this evening. Other rivers and streams may exceed bankfull as
well, especially flashier faster responding ones and may remain
elevated after the rainfall has ended.

There is a slight risk for much of Southern CT and Twin Forks
for excessive rain and a marginal risk for excessive rainfall
for much of the rest of the forecast region.

Otherwise, no significant widespread rainfall expected Tuesday
onward into next weekend.

&&

.TIDES/COASTAL FLOODING...
There is a moderate risk of rip currents for Nassau and Suffolk
county ocean beaches today and a low risk of rip currents for
NYC ocean beaches. On Tuesday, all ocean beaches have a
moderate risk of rip currents.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch until 2 PM EDT this afternoon for CTZ005>012.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...BC/MW
NEAR TERM...MW
SHORT TERM...MW
LONG TERM...BC
AVIATION...DBR
MARINE...BC/MW
HYDROLOGY...BC/MW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 10, 9:12 AM EDT, 1 minute before
Hazardous Weather Outlook
National Weather Service New York NY
912 AM EDT Mon Jul 10 2023

CTZ005>012-111000-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-
912 AM EDT Mon Jul 10 2023

...FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for southern Connecticut.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-111000-
Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northwest Suffolk-Northeast Suffolk-Southwest Suffolk-
Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens-
Southern Nassau-
912 AM EDT Mon Jul 10 2023

This Hazardous Weather Outlook is for northeastern New Jersey and
southeastern New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-350-353-355-111000-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
912 AM EDT Mon Jul 10 2023

This Hazardous Weather Outlook is for the Atlantic coastal waters,
New York Harbor, Long Island Sound, and the Long Island bays.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Jul 10, 3:43 AM EDT, 5 hours 30 minutes before
Special Weather Statement
National Weather Service New York NY
343 AM EDT Mon Jul 10 2023

NYZ079-081-100830-
Southeast Suffolk NY-Northeast Suffolk NY-
343 AM EDT Mon Jul 10 2023

...A strong thunderstorm will impact portions of central Suffolk
County through 430 AM EDT...

At 343 AM EDT, Doppler radar was tracking a strong thunderstorm over
Mastic Beach, or near Center Moriches, moving north at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Manorville, Center Moriches, Mastic, Mastic Beach, Calverton,
Brookhaven National Laboratory, East Moriches and Remsenburg-Speonk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4078 7287 4079 7286 4080 7287 4092 7288
      4095 7268 4077 7268 4072 7286
TIME...MOT...LOC 0743Z 168DEG 15KT 4074 7280

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JT
Special weather statement, Jul 10, 4:17 AM EDT, 4 hours 56 minutes before
Special Weather Statement
National Weather Service New York NY
417 AM EDT Mon Jul 10 2023

NYZ079-081-100900-
Southeast Suffolk NY-Northeast Suffolk NY-
417 AM EDT Mon Jul 10 2023

...A strong thunderstorm will impact portions of central Suffolk
County through 500 AM EDT...

At 416 AM EDT, Doppler radar was tracking a strong thunderstorm near
Westhampton, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Riverhead, Mattituck, Westhampton, Calverton, Hampton Bays, East
Moriches, East Quogue, Flanders, Remsenburg-Speonk, Aquebogue,
Jamesport, Laurel and Quogue.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4083 7278 4099 7275 4099 7265 4105 7253
      4097 7252 4093 7256 4092 7252 4083 7252
      4076 7274
TIME...MOT...LOC 0816Z 208DEG 8KT 4080 7270

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JT
Local storm report, Jul 10, 4:21 AM EDT, 4 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
421 AM EDT Mon Jul 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     Tstm Wnd Gst     1 NNW Smith Point       40.75N 72.87W
07/10/2023  M56 MPH          Suffolk            NY   Mesonet

            Marine thunderstorm wind gust.

&&

DSR
Local storm report, Jul 10, 7:02 AM EDT, 2 hours 11 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service New York NY
702 AM EDT Mon Jul 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     Flash Flood      2 NE Highland Mills     41.37N 74.10W
07/09/2023                   Orange             NY   Fire Dept/Rescue

            *** 1 FATAL ***
            Corrects previous flash flood report from 2
            NE Highland Mills to include fatality with
            woman found dead after being swept away by
            flood waters. Vehicle and person trapped in
            nearby stream. Swift water rescue team
            responding.

&&

JE
Special weather statement, Jul 10, 7:13 AM EDT, 2 hours before
Special Weather Statement
National Weather Service New York NY
713 AM EDT Mon Jul 10 2023

CTZ008-011-012-101200-
Southern Middlesex CT-Southern New London CT-Northern New London CT-
713 AM EDT Mon Jul 10 2023

...A strong thunderstorm will impact portions of southwestern New
London and southern Middlesex Counties through 800 AM EDT...

At 713 AM EDT, Doppler radar was tracking a strong thunderstorm near
Old Saybrook, moving northeast at 25 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New London, Groton, Old Saybrook, Salem, Waterford, East Lyme,
Ledyard, East Haddam, Old Lyme, Westbrook, Lyme, North Lyme,
Montville, Essex and Deep River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4129 7206 4130 7216 4127 7220 4124 7238
      4125 7239 4126 7241 4125 7245 4130 7249
      4143 7237 4144 7231 4148 7232 4154 7226
      4133 7198
TIME...MOT...LOC 1113Z 223DEG 20KT 4122 7240

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

JE
Local storm report, Jul 10, 9:08 AM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
908 AM EDT Mon Jul 10 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     Flash Flood      Paterson                41.51N 73.63W
07/10/2023                   Putnam             NY   Dept of Highways

            Flooding and Road Closure on NY 292 both
            directions between START ROUTE NY 292; NY
            311 (Patterson) and END ROUTE; NY 55
            (Pawling) all lanes of 2 lanes blocked.

&&

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:27 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region30 min
Jul 9, 8:56 PM EDTSpecial Weather StatementOKX49 min
Jul 9, 9:43 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region2 hr
Jul 9, 10:32 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region118 min
Jul 9, 11:03 PM EDTFlash Flood WarningOKXGreater Bridgeport Planning Region5 hr
Jul 10, 5:30 AM EDTAreal Flood AdvisoryOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region3 hr
Jul 10, 6:22 AM EDTAreal Flood AdvisoryOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region4 hr
Jul 10, 7:13 AM EDTSpecial Weather StatementOKX47 min
Jul 10, 7:48 AM EDTFlash Flood WarningOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region70 min
Jul 10, 10:07 AM EDTFlash Flood WarningOKXSoutheastern Connecticut Planning Region2 hr
Jul 10, 10:27 AM EDTAreal Flood AdvisoryOKXSoutheastern Connecticut Planning Region2 hr

Nearby

Flash Flood Warnings in Connecticut, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.